advertisement
Question
Posted by: dessie | 2008/05/28

Ringing Ears!

hi

my ears have been ringing seriously for the last month. i'm thinking it might be some medication causing it. can you please advise me in which medications are prone to doing this and what i should do about it.
i don't want to go to a doctor as he/she will probably tell me that it's my medication or hormones which are causing this.

please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

D,

Let's start off by you telling me which chronic meds you are taking. List them all in a new posting.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement